William McKee is a 38-year-old former software engineer said that he was taking medication to cure his baldness, but is claiming that the drugs turned him into a woman. He started taking Propecia (finesteride) in October 2008 to fight his male-pattern baldness according to the New York Post.
During the time he was taking the medication, he was feeling energetic, sharp, focused, and athletic according to his blog. He was also a married man. When McKee took the medication over the course of 9 months, he said he developed an array of side effects and his mental alertness severely decreased.
He lost his job as a result. McKee wrote on his website, that his rock-hard chest started to soften and turned into a more feminine position. His hips started loosening and became wider just like a woman’s body. The pill did not do anything to treat his baldness either. Now William is going by the name Mandi.
Merck has denied any known association between Propecia and sexual side effects. However several men have filed lawsuits against Merck claiming sexual side effects.